# SDR ASAA0741815

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 49,900 hours, 28,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C261966
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR CORRODED AND PITTED.  REMOVED FROM SLEEVE PER TC 45125011.  REMOVED AND REPLACED L2 DOOR SLIDE GIRT BAR PER CMM 25-66-07 PG 664 STEPS 14 (A, B, C AND D).
